Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 144, NWS Nashville, TN

April 27, 20114 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2011, 4:27 PM CDT for 4 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 4:27 PM CDT (21:27 UTC)
Expired
Apr 27, 2011, 5:00 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties DeKalb County, TN, Overton County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 3:36 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WUUS54 KOHX 272127
SVROHX
TNC041-133-141-185-272200-
/O.NEW.KOHX.SV.W.0144.110427T2127Z-110427T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
427 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WHITE COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN DEKALB COUNTY IN MIDDLE TENNESSEE...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 425 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR BAXTER...MOVING NORTHEAST AT 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COOKEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

&&

LAT...LON 3616 8526 3594 8565 3609 8578 3623 8557
      3623 8556 3628 8551 3633 8543
TIME...MOT...LOC 2127Z 235DEG 65KT 3607 8562

$$

04
1 follow-up statement
332 
WWUS54 KOHX 272154
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
454 PM CDT WED APR 27 2011

TNC041-133-141-185-272204-
/O.EXP.KOHX.SV.W.0144.000000T0000Z-110427T2200Z/
WHITE TN-DEKALB TN-PUTNAM TN-OVERTON TN-
454 PM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OVERTON...
PUTNAM...NORTHEASTERN DEKALB AND NORTHWESTERN WHITE COUNTIES WILL
EXPIRE AT 500 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3616 8526 3594 8565 3609 8578 3623 8557
      3623 8556 3628 8551 3633 8543
TIME...MOT...LOC 2154Z 235DEG 65KT 3635 8512

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:48 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 27, 3:48 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT WED APR 27 2011

.DISCUSSION...
SIGNIFICANT ONGOING WEATHER EVENT EXPECTED TO WRAP UP OVERNIGHT
AS FRONTAL BOUNDARY PASSES. FRONT CURRENTLY ACROSS EASTERN AR/LA
WILL MOVE EAST AS SFC LOW MOVES RAPIDLY INTO SOUTHERN IL BY 00Z.
IN THE MEANTIME THERMODYNAMIC PARAMETERS REMAIN ON THE VERY HIGH
END ALTHOUGH SFC BASED INSTABILITY NOT RECOVERED TOO WELL. WELL
DEFINED WARM FRONT ACROSS NORTH AL HOWEVER EXPECTED TO LIFT NORTH
AND RECHARGED SFC BASED JUICE. THIS WILL LEAVE AREA IN VERY HIGH
CHANCE FOR SEVERE THUNDERSTORMS AND ISO TORNADOES THRU MIDNIGHT
OR SO...ENDING EAST.

PLAN ON KILLING WIND ADVISORY.

FRONT PASSES BNA LATE THIS EVENING AND CSV JUST AFTER MIDNIGHT.
WIDESPREAD SHOWERS/STORMS WILL DECREASE OVERNIGHT AS BIGTIME
DRYING SLIDES IN BEHIND FRONT. WHILE SEVERE STORMS/SHORT-FUSE
FLOODING WILL END...RIVERS/CREEKS WILL REMAIN NEAR OR ABOVE FLOOD
WELL INTO SATURDAY...ESPECIALLY AROUND BNA AND WEST WHERE 5 TO 7
INCHES OF RAIN FELL THROUGHOUT THE LAST 2-3 DAYS.

ON THU...DRY WX EXPECTED TO RETURN AREA-WIDE BUT SHARP UPPER TROF
SLIDING BY THU NIGHT MAY BRING A FEW SHOWERS TO THE EXTREME NORTH
BUT THATS ABOUT IT. ON FRI...ML/UL RIDGE FINALLY TAKES HOLD LATE...
COMBINING WITH SFC/LL HIGHS.

THESE FEATURES PRETTY MUCH RULE THRU SAT NIGHT...WITH NEXT FRONTAL
BOUNDARY SETTING UP ACROSS THE MS RIVER VALLEY TOWARD 12Z SUN. A
FEW STORMS MAY SPILL INTO THE EXTREME NORTHWEST BEFORE 12Z BUT THE
MAIN AFFECTS WILL BE FELT MORE-SO SUN THRU MON AS THIS FRONTAL
BOUNDARY PASSES. FRONT PASSING WITH GOOD BIT OF INSTABILITY AND
A DECENT TRAILING UL TROF. EXPECT AT LEAST SCT TSTORMS THRU THAT
PERIOD.

THINGS CLEAR OUT MONDAY RETURNING DRY WEATHER...HOLDING INTO MID-
LATE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      50  71  48  75 /  70  10  05  05
CLARKSVILLE    49  69  46  74 /  70  10  20  05
CROSSVILLE     50  65  45  69 /  80  10  05  05
COLUMBIA       50  71  48  76 /  70  10  05  05
LAWRENCEBURG   50  70  47  77 /  60  10  05  05
WAVERLY        48  70  47  76 /  60  10  05  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

07
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
447 AM CDT WED APR 27 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-281000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
447 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS
OVER MOST OF THE REMAINDER OF THE MID STATE.

LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND
THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE
HAIL.

HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND
RIVERS TO REACH...OR APPROACH...FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 27, 2:19 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             PALMER                  35.36N 85.57W
04/27/2011  E1.00 INCH       GRUNDY             TN   PUBLIC

&&

STEIGERWALDT
Local storm report, Apr 27, 2:29 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
229 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     GRUETLI-LAAGER          35.37N 85.64W
04/27/2011                   GRUNDY             TN   PUBLIC

            TREES AND POWER LINES BLOWN DOWN IN THE COALMONT...
            GRUETLI-LAAGER AND PALMER AREAS.

&&

STEIGERWALDT
Special weather statement, Apr 27, 2:45 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
245 PM CDT WED APR 27 2011

TNZ005-022>025-272015-
BENTON-DICKSON-HOUSTON-HUMPHREYS-STEWART-
245 PM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HOUSTON...
HUMPHREYS AND STEWART COUNTIES...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUENA VISTA...OR 13 MILES SOUTHWEST OF
CAMDEN...MOVING NORTHEAST AT 70 MPH. THIS STORM WILL MOVE THROUGH BENTON
COUNTY SHORTLY AND INTO HOUSTON AND HUMPHREYS.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

BOYD
Special weather statement, Apr 27, 3:40 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT WED APR 27 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-280245-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
340 PM CDT WED APR 27 2011

...POTENTIAL FOR LONG TRACK TORNADOES THIS AFTERNOON AND EVENING
IN MIDDLE TENNESSEE...

AT 335 PM CDT...A WARM FRONT CURRENTLY DRAPED ALONG THE ALABAMA
BORDER WILL LIFT NORTHWARD OVER THE NEXT FEW HOURS AND THIS WILL
ALLOW FOR SUPER CELL STORMS INCLUDING LONG TRACK TORNADOES TO MOVE
RAPIDLY NORTHEAST THROUGH MIDDLE TENNESSEE.

RESIDENTS OF MIDDLE TENNESSEE NEED TO MAKE PLANS NOW FOR WHERE YOU
AND YOUR FAMILY WILL TAKE COVER SHOULD A TORNADO WARNING BE
ISSUED FOR YOUR AREA. NUMEROUS TORNADOES HAVE ALREADY OCCURRED IN
NORTH ALABAMA THIS AFTERNOON.

THIS IS A PARTICULARY DANGEROUS SITUATION FOR TORNADOES.

BOYD
Local storm report, Apr 27, 3:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     8 NE MANCHESTER         35.55N 85.98W
04/27/2011                   COFFEE             TN   PUBLIC

            TREES DOWN ALONG BOTH ROCK ROAD AND NEW HOPE ROAD OFF OF
            HIGHWAY 55 IN SUMMITVILLE AREA.

&&

STEIGERWALDT
Local storm report, Apr 27, 4:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TORNADO          8 S LAWRENCEBURG        35.13N 87.34W
04/27/2011                   LAWRENCE           TN   LAW ENFORCEMENT

            LAW ENFORECEMENT CONFIRMS TORNADO GLENDALE ROAD AND HWY
            98 S OF LEOMA.

&&

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:31 PM CDTTornado WarningOHXBenton, Humphreys, Perry59 min
Apr 26, 9:47 PM CDTRiver Flood AdvisoryOHXLawrence9 hr
Apr 26, 9:55 PM CDTTornado WarningOHXHickman, Perry50 min
Apr 26, 10:16 PM CDTTornado WarningOHXHickman, Lewis, Perry, Wayne59 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more33 min
Apr 26, 10:38 PM CDTTornado WarningOHXHickman, Perry37 min
Apr 26, 10:48 PM CDTTornado WarningOHXDickson, Hickman, Houston, Humphreys27 min
Apr 26, 11:04 PM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry41 min
Apr 26, 11:09 PM CDTFlash Flood WarningOHXPerry3 hr
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry46 min
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery42 min
Apr 26, 11:22 PM CDTTornado WarningOHXDickson, Houston, Montgomery23 min
Apr 26, 11:31 PM CDTTornado WarningOHXDickson, Montgomery29 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Humphreys27 min
Apr 26, 11:53 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson55 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningOHXRutherford16 min
Apr 27, 12:58 AM CDTAreal Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more20 hr
Apr 27, 1:43 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry32 min
Apr 27, 1:46 AM CDTTornado WarningOHXHickman, Humphreys, Perry15 min
Apr 27, 2:18 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more4 hr
Apr 27, 2:27 AM CDTRiver Flood WarningOHXMontgomery, Robertson57 hr
Apr 27, 4:07 AM CDTSevere Thunderstorm WarningOHXWayne23 min
Apr 27, 4:11 AM CDTSevere Thunderstorm WarningOHXWayne34 min
Apr 27, 4:52 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more3 hr
Apr 27, 5:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more16 hr
Apr 27, 5:06 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Maury, Wayne16 hr
Apr 27, 5:10 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury35 min
Apr 27, 5:16 AM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson29 min
Apr 27, 5:23 AM CDTSevere Thunderstorm WarningOHXGiles22 min
Apr 27, 5:28 AM CDTRiver Flood WarningOHXDavidson12 hr
Apr 27, 5:35 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford25 min
Apr 27, 5:38 AM CDTTornado WarningOHXBedford, Marshall, Rutherford, Williamson37 min
Apr 27, 5:54 AM CDTRiver Flood WarningOHXCheatham27 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXDavidson, Williamson15 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXWilliamson15 hr
Apr 27, 6:00 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson30 min
Apr 27, 6:06 AM CDTTornado WarningOHXBedford, Coffee, Grundy24 min
Apr 27, 6:18 AM CDTTornado WarningOHXJackson, Smith, Wilson27 min
Apr 27, 6:27 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon18 min
Apr 27, 6:31 AM CDTTornado WarningOHXCoffee, Grundy, Warren29 min
Apr 27, 6:35 AM CDTTornado WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith44 min
Apr 27, 6:38 AM CDTTornado WarningOHXJackson, Overton, Putnam37 min
Apr 27, 6:42 AM CDTTornado WarningOHXDeKalb, Van Buren, Warren33 min
Apr 27, 6:53 AM CDTTornado WarningOHXCumberland, Grundy, Van Buren, Warren, White52 min
Apr 27, 6:59 AM CDTTornado WarningOHXFentress, Overton, Pickett31 min
Apr 27, 7:22 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White23 min
Apr 27, 7:26 AM CDTTornado WarningOHXCumberland, Van Buren, White29 min
Apr 27, 7:54 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress36 min
Apr 27, 9:17 AM CDTRiver Flood WarningOHXBedford30 hr
Apr 27, 10:41 AM CDTTornado WarningOHXGiles, Lawrence, Marshall, Maury34 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:14 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Marshall, Rutherford31 min
Apr 27, 11:19 AM CDTRiver Flood WarningOHXHickman4 days
Apr 27, 11:19 AM CDTRiver Flood WarningOHXPerry65 hr
Apr 27, 11:19 AM CDTRiver Flood WarningOHXLawrence25 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXBedford, Marshall34 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXMaury68 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXHumphreys5 days
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles56 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles3 days
Apr 27, 11:37 AM CDTTornado WarningOHXBedford, Marshall23 min
Apr 27, 11:51 AM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford24 min
Apr 27, 12:03 PM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more9 hr
Apr 27, 12:03 PM CDTRiver Flood WarningOHXMontgomery50 hr
Apr 27, 12:06 PM CDTRiver Flood AdvisoryOHXDavidson43 hr
Apr 27, 12:08 PM CDTFlash Flood WarningOHXBedford, Giles, Marshall6 hr
Apr 27, 12:23 PM CDTAreal Flood WarningOHXCheatham, Dickson24 hr
Apr 27, 12:29 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more46 min
Apr 27, 12:30 PM CDTAreal Flood WarningOHXStewart24 hr
Apr 27, 12:37 PM CDTTornado WarningOHXCoffee, Grundy38 min
Apr 27, 1:22 PM CDTSevere Thunderstorm WarningOHXGrundy8 min
Apr 27, 1:22 PM CDTTornado WarningOHXGrundy23 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury27 min
Apr 27, 2:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Marshall, Rutherford31 min
Apr 27, 2:45 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White30 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne30 min
Apr 27, 3:08 PM CDTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, White22 min
Apr 27, 3:13 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford32 min
Apr 27, 3:25 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam, White50 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.